# SDR 06FDEA04291

- Difficulty date: December 20, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 81,090 hours, 32,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT STA 915, 28" RIGHT OF BUTT-LINE, SEAT TRACK CRACKED.  REMOVED, FABRICATED, ALODINED AND PRIMED AND INSTALLED SEAT TRACKED REF DC/MD, 10 SRM 53-70-00 VOL I, 51-31-01 VOL II, 51-33-01 VOL II, 51-21-01 VOL II AND MECH 3545, QC231.
